# SDR ENHA20250522001

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N207YH
- Make and model: Cessna 207A
- Aircraft serial: 20700637
- Aircraft time: 9,999 hours, 9,998 cycles
- Engine: Cont IO520F
- Engine time: 493 hours, 492 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Muffler
- Part number: 125025116
- Condition: Leaking
- Location: Engine
- Part time: 9,999 hours, 9,998 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CO DETECTOR  INDICATING. MECHANICS FOUND THE RIGHT HAND MUFFLER COUPLING LEAKING. MECHANICS  REPLACED THE ATTACHING HARDWARE.
